# SDR 2004F00132

- Difficulty date: September 16, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281403501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND SEAT TRACK CORRODED BETWEEN FRAMES 20 AND 21 AT RBL 32.  REMOVED AND REPLACED SEAT TRACK FROM RBL 32, FRAME 12 TO 24.  (M)
